Alert archive / Louisiana / Flash Flood Warnings in 2012

Flash Flood Warning 14, NWS Shreveport, LA

March 20, 2012Bienville Parish, De Soto Parish, Red River Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Mar 20, 2012, 9:15 PM CDT for Bienville Parish, De Soto Parish, Red River Parish, Louisiana. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2012, 9:15 PM CDT (02:15 UTC)
Expired
Mar 21, 2012, 6:15 AM CDT
In force
9 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, De Soto Parish, LA, Red River Parish, LA

The radar

The Shreveport radar (KSHV), 55 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 10:20 PM CDTFLASH FLOODCoushatta, LANUMEROUS ROADS ARE FLOODED THROUGHOUT RED RIVER PARISH.
Mar 20, 11:45 PM CDTFLASH FLOOD7 S Mansfield, LAFLOODING ALONG WPA ROAD NEAR HWY 171 SOUTH OF MANSFIELD
Mar 20, 11:45 PM CDTFLASH FLOODBienville, LANUMEROUS ROADS FLOODED THROUGHOUT THE PARISH
Mar 20, 11:45 PM CDTFLASH FLOODStonewall, LAFLOODING ALONG PARTS OF HWY 3276 NEAR INTERSTATE 49 AND MISSILE BASE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.3 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WGUS54 KSHV 210215
FFWSHV
LAC013-031-081-210815-
/O.NEW.KSHV.FF.W.0014.120321T0215Z-120321T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
915 PM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  DE SOTO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF MANSFIELD...
  RED RIVER PARISH IN NORTHWEST LOUISIANA...

* UNTIL 315 AM CDT WEDNESDAY

* AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM SHOWERS AND EMBEDDED THUNDERSTORMS OVER THE WARNED 
  AREA. RADAR ESTIMATES INDICATE THAT WIDESPREAD TWO TO FOUR INCHES OF RAIN 
  HAS ALREADY FALLEN OVER SATURATED GROUNDS...WITH ADDITIONAL SHOWERS AND 
  EMBEDDED THUNDERSTORMS EXPECTED TO CONTINUE MOVING OVER THE SAME AREAS 
  TONIGHT...FURTHER ENHANCING THE FLASH FLOOD THREAT. THIS IS AN EXTREMELY 
  DANGEROUS SITUATION! TRAVEL ACROSS THE WARNED AREAS IS STRONGLY DISCOURAGED 
  TONIGHT!

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STONEWALL...RINGGOLD...GIBSLAND AND ARCADIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH 315 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3215 9282 3215 9318 3198 9313 3197 9323
      3189 9327 3194 9342 3185 9344 3184 9388
      3199 9403 3220 9404 3220 9395 3234 9375
      3224 9361 3224 9342 3239 9343 3245 9315
      3258 9317 3258 9288 3245 9288 3245 9278

$$

15
2 follow-up statements
329 
WGUS74 KSHV 210449
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 PM CDT TUE MAR 20 2012

LAC013-031-081-210815-
/O.CON.KSHV.FF.W.0014.000000T0000Z-120321T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RED RIVER LA-DE SOTO LA-BIENVILLE LA-
1149 PM CDT TUE MAR 20 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
BIENVILLE...DE SOTO AND RED RIVER PARISHES...

AT 1149 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING 
FROM NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS PRODUCING VERY HEAVY RAIN 
OVER THE WARNED AREA. RADAR ESTIMATES INDICATE THAT WIDESPREAD THREE TO IN 
EXCESS OF FOUR INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA THIS AFTERNOON 
AND EVENING...WITH ADDITIONAL SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUING 
TO TRAIN NORTH OVER THE SAME AREAS FROM EXTREME SOUTHEAST TEXAS AND SOUTHWEST 
LOUISIANA. NUMEROUS ROADS ARE FLOODED AND CLOSED...WITH THIS ONGOING RAINFALL
ONLY AGGRAVATING THE ONGOING FLASH FLOODING. THIS IS AN EXTREMELY DANGEROUS 
AND LIFE THREATENING SITUATION! TRAVEL IS STRONGLY DISCOURAGED TONIGHT!  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STONEWALL...
RINGGOLD...GIBSLAND AND ARCADIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH ISOLATED AMOUNTS 
NEARING THREE INCHES...WILL BE POSSIBLE IN THE WARNED AREA THROUGH 315 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3215 9282 3215 9318 3198 9313 3197 9323
      3189 9327 3194 9342 3185 9344 3184 9388
      3199 9403 3220 9404 3220 9395 3234 9375
      3224 9361 3224 9342 3239 9343 3245 9315
      3258 9317 3258 9288 3245 9288 3245 9278

$$

15
878 
WGUS54 KSHV 210815
FFWSHV
LAC013-031-081-211115-
/O.EXT.KSHV.FF.W.0014.000000T0000Z-120321T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
315 AM CDT WED MAR 21 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  DE SOTO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF MANSFIELD...
  RED RIVER PARISH IN NORTHWEST LOUISIANA...

* UNTIL 615 AM CDT

* AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED 
TO DETECT WIDESPREAD HEAVY RAIN FROM SHOWER AND THUNDERSTORM 
ACTIVITY MOVING INTO THE WARNED AREA. LOCAL LAW ENFORCEMENT 
OFFICIALS CONTINUE TO RELAY REPORTS OF FLASH FLOODING OVER THE 
WARNED AREA. SURFACE REPORTS AND RADAR ESTIMATES INDICATE THAT 
RAINFALL AMOUNTS OF FOUR TO FIVE INCHES HAS FALLEN ACROSS THE WARNED 
AREA. SOME ROADS ARE ALREADY FLOODED AND CLOSED... AND ADDITIONAL 
HEAVY RAINFALL WILL CONTINUE TO PRODUCE MORE FLASH FLOODING. THIS IS 
AN EXTREMELY DANGEROUS SITUATION! TRAVEL IS STRONGLY DISCOURAGED 
THIS MORNING!

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STONEWALL...RINGGOLD...LOGANSPORT...GIBSLAND...COUSHATTA AND
  ARCADIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3215 9282 3215 9318 3198 9313 3197 9323
      3189 9327 3194 9342 3185 9344 3184 9388
      3199 9403 3220 9404 3220 9395 3234 9375
      3224 9361 3224 9342 3239 9343 3245 9315
      3258 9317 3258 9288 3245 9288 3245 9278

$$

ELEVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 5:09 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Mar 20, 5:09 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
509 PM CDT TUE MAR 20 2012

.DISCUSSION...
TORNADO THREAT HAS DIMINISHED ACROSS THE REGION AND THE EVENT HAS
TRANSITIONED TO A HEAVY RAIN THREAT. FLOODING WILL CONTINUE TO BE
A CONCERN AS THE UPPER TROUGH OVER W TX IS CUTTING OFF AND WILL
MAKE VERY SLOW PROGRESS EWD. UPDATED ZFP ALREADY SENT TO REMOVE
MENTION OF THE NOW EXPIRED TORNADO WATCH. /09/

&&

.PREV DISCUSSION... /ISSUED 321 PM CDT TUE MAR 20 2012/

DISCUSSION...
ACTIVE FORECAST FOR THE SHORT TERM WITH UPPER-LEVEL LOW PROGGED TO
DRIFT EAST ACROSS NORTH TEXAS BEFORE LIFTING NORTHEAST INTO
OKLAHOMA BY 06Z THURSDAY. BECAUSE OF THE SLOW NORTHEASTWARD PROGRESSION OF
THE UPPER-LOW...ALONG WITH THE SIGNIFICANT AMOUNTS OF RAINFALL
THAT HAVE ALREADY FALLEN ACROSS EAST TEXAS...WENT AHEAD AND
EXTENDED FLASH FLOOD WATCH THROUGH 00Z THURSDAY IN ADVANCE OF
THE NEXT ROUND OF RAINFALL. RE-INTENSIFICATION OF RAINFALL...MAINLY
OVERNIGHT TONIGHT INTO THURSDAY MORNING...TO OCCUR ACROSS NORTH
LOUISIANA AND SOUTHERN ARKANSAS...WITH A SECONDARY SURGE ACROSS
PORTIONS OF EAST TEXAS AND PORTIONS OF NORTHWEST LOUISIANA.

FOR THIS FORECAST...WENT AHEAD AND CANCELLED LAKE WIND ADVISORY
AND REMOVED A NUMBER OF PARISHES FROM TORNADO WATCH NUMBER 92.
EXPECTING CONTINUED TRAINING OF HEAVY RAINFALL ACROSS PORTIONS OF
NORTHEAST LOUISIANA AND SOUTHERN ARKANSAS OVER THE NEXT SEVERAL
HOURS.

EXPECT IMPROVING CONDITIONS ON THURSDAY AS UPPER LOW SLIDES EAST.
REMAINDER OF THE LONG TERM FORECAST APPEARS DRY AS UPPER-LEVEL
RIDGE BUILDS ACROSS THE FOUR STATE REGION. OTHERWISE...UNDER THE
INFLUENCE OF THE RIDGE...EXPECT HIGH TEMPERATURES TO APPROACH THE MID
80S ON SATURDAY. /05/

AVIATION...
IFR AND MVFR FLIGHT CATEGORIES WILL BE THE NORM FOR MUCH OF THE
FORECAST PERIOD...WITH TEMPO/S FOR LIFR AS THE AXIS OF HEAVY
RAINFALL SETS UP FOR ELD AND MLU THIS AFTERNOON AND EVENING.
THUNDERSTORMS WILL MENTIONED EVERYWHERE...WITH A GRADUAL CLEARING
OF THE THUNDER FROM WEST TO EAST BEGINNING LATE IN THE FORECAST
PERIOD. /23/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  62  48  74  54 /  80  70  40  10  10
MLU  63  65  48  72  54 / 100 100  60  20  10
DEQ  49  61  45  69  47 /  70  60  40  20  20
TXK  51  61  47  70  53 /  80  70  40  20  20
ELD  55  60  45  71  51 / 100  90  60  20  10
TYR  47  63  50  73  53 /  40  60  20  10  10
GGG  48  64  48  75  52 /  70  60  20  10  10
LFK  50  65  47  77  51 /  60  70  20  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

09
Hazardous weather outlook, Mar 20, 5:29 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
529 PM CDT TUE MAR 20 2012

ARZ050-051-059>061-070>073-LAZ001>004-010-011-017-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-211200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-
RED RIVER-SABINE LA-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
529 PM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL EARLY WEDNESDAY EVENING.

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF
EAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND
NORTHWEST LOUISIANA TONIGHT. FLASH FLOODING WILL REMAIN POSSIBLE AS
MORE STORMS REDEVELOP AND MOVE ACROSS AREAS THAT HAVE ALREADY
RECEIVED HEAVY AMOUNTS OF RAINFALL OVER THE LAST 24 HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF WEDNESDAY.
THEREFORE...THE THREAT OF FLASH FLOODING WILL CONTINUE THROUGH
WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LAZ005-006-012>014-018>022-211200-
LINCOLN-UNION LA-BIENVILLE-JACKSON-OUACHITA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-
529 PM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL EARLY WEDNESDAY EVENING.

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT NORTH
CENTRAL AND NORTHWEST LOUISIANA TONIGHT. A FEW STORMS MAY BECOME
SEVERE THIS EVENING AND TONIGHT...ESPECIALLY ACROSS NORTH CENTRAL
LOUISIANA. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALTHOUGH AN
ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...RAINFALL MAY
BE HEAVY AT TIMES AND IS EXPECTED TO CONTINUE INTO WEDNESDAY.
FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS THUNDERSTORMS ARE
EXPECTED TO CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS
OVER THE NEXT SEVERAL HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF WEDNESDAY.
THEREFORE...THE THREAT OF FLASH FLOODING WILL CONTINUE UNTIL THE
RAINFALL BEGINS TO END EARLY WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

09

In the hours before

Local storm report, Mar 20, 5:03 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
503 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     5 ENE FLORIEN           31.48N 93.38W
03/20/2012                   SABINE             LA   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN MOUNT CARMEL

&&

19
Local storm report, Mar 20, 6:08 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
608 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      5 SE NATCHEZ            31.62N 92.99W
03/20/2012                   NATCHITOCHES       LA   BROADCAST MEDIA

            HIGHWAY 119 HAS BEEN CLOSED DUE TO FLOODING.

&&

15
Local storm report, Mar 20, 6:55 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      7 WNW NATCHITOCHES      31.79N 93.21W
03/20/2012                   NATCHITOCHES       LA   LAW ENFORCEMENT

            POSEY ROAD FLOODED ALONG A MILE AND A HALF STRETCH WITH A
            FEW FEET OF WATER COVERING THE ROAD IN SOME LOCATIONS

&&

19
Local storm report, Mar 20, 7:13 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
713 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLASH FLOOD      5 SW WINNFIELD          31.87N 92.70W
03/20/2012                   WINN               LA   LAW ENFORCEMENT

            HARRINGTON ROAD OFF OF HIGHWAY 1228 IS COVERED IN HIGH
            WATER. NUMEROUS OTHER PARISH ROADS ACROSS THE PARISH ARE
            BEGINNING TO FLOOD AS WELL.

&&

15
Local storm report, Mar 20, 8:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
852 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      1 ESE NATCHITOCHES      31.75N 93.08W
03/20/2012                   NATCHITOCHES       LA   EMERGENCY MNGR

            WATER COVERING FISH HATCHERY ROAD JUST EAST OF
            NATCHITOCHES

&&

19
Local storm report, Mar 20, 8:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
855 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      1 SE NATCHITOCHES       31.75N 93.09W
03/20/2012                   NATCHITOCHES       LA   EMERGENCY MNGR

            MOBILES HOMES FLOODED ON CEDAR GROVE DRIVE

&&

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 8:55 PM CDTFlash Flood Warning EmergencySHVGrant, Natchitoches, Sabine, Winn10 hr
Mar 20, 9:02 PM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster11 days
Mar 20, 9:03 PM CDTTornado WarningSHVNatchitoches27 min
Mar 20, 9:24 PM CDTTornado WarningSHVNatchitoches36 min
Mar 20, 10:20 PM CDTTornado WarningSHVGrant, Natchitoches40 min
Mar 20, 10:50 PM CDTFlash Flood WarningSHVBossier, Claiborne, Webster10 hr
Mar 21, 1:52 AM CDTFlash Flood WarningSHVBienville, Jackson, Lincoln, Union8 hr
Mar 21, 2:49 AM CDTTornado WarningSHVGrant, Winn26 min
Mar 21, 3:14 AM CDTTornado WarningSHVJackson, Winn46 min
Mar 21, 5:41 AM CDTTornado WarningSHVJackson, Winn34 min
Mar 21, 6:16 AM CDTFlash Flood WarningSHVBienville, Red River3 hr
Mar 21, 6:47 AM CDTFlash Flood Warning EmergencySHVGrant, Natchitoches, Red River, Sabine, Winn4 hr
Mar 21, 8:44 AM CDTFlash Flood WarningSHVClaiborne2 hr
Mar 21, 9:36 AM CDTFlash Flood WarningSHVUnion114 min
Mar 21, 10:51 AM CDTFlash Flood Warning EmergencySHVGrant, Natchitoches, Winn3 hr
Mar 21, 1:53 PM CDTAreal Flood WarningSHVNatchitoches6 hr

Nearby

Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.